MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0155 GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0155 GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE
Model Number 04.01.0155
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery for infection at about 2 years and 1 month after primary.The surgeon revised successfully all the devices.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2006582: (b)(4) items manufactured and released on 11-nov-2020.Expiration date: 2025-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Other devices involved: reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 lot.2005661 (k170452): (b)(4) items manufactured and released on 26-aug-2020.Expiration date: 2025-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 lot.2002443 (k170452): (b)(4) items manufactured and released on 01-july-2020.Expiration date: 2025-05-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Reverse shoulder system 04.01.0211 lat.Glenosphere 39xø27 lot.189945 (k193175): (b)(4) items manufactured and released on 14-may-2019.Expiration date: 2024-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Resterilized devices of this lot considered in this batch.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 lot.2002440 (k170452): (b)(4) items manufactured and released on 26-aug-2020.Expiration date: 2025-08-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.2 devices of this lot involved in this complaint.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° lot.2001815 (k170452): (b)(4) items manufactured and released on 16-oct-2020.Expiration date: 2025-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 lot.2002440 (k170452): (b)(4) items manufactured and released on 26-aug-2020.Expiration date: 2025-08-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.2 devices of this lot involved in this complaint.Reverse shoulder system 04.01.0007 std humeral diaphysis - cementless - 12 lot.1910843 (k170452): (b)(4) items manufactured and released on 16-mar-2020.Expiration date: 2025-03-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm lot.2006593 (k170452): (b)(4) items manufactured and released on 12-nov-2020.Expiration date: 2025-10-29.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0155 GLENOID BASEPLATE Ø27X25
Common Device Name
SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16680117
Report Number3005180920-2023-00210
Device Sequence Number8116176
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2025
Device Model Number04.01.0155
Device Catalogue Number04.01.0155
Device Lot Number2006582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient RaceWhite